Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A family of type $ {\rm III}$ extensions of the trace on the Choi algebra


Author: P. J. Stacey
Journal: Proc. Amer. Math. Soc. 114 (1992), 683-686
MSC: Primary 46L30
DOI: https://doi.org/10.1090/S0002-9939-1992-1068131-9
MathSciNet review: 1068131
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An infinite family of nonequivalent type III factor states of $ 0_{2}$ is constructed, each one of which extends the trace on the Choi algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L30

Retrieve articles in all journals with MSC: 46L30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1068131-9
Article copyright: © Copyright 1992 American Mathematical Society